| Model Number |
TFL-AFSWL |
| Medical Device Problem Code |
Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the laser footswitch did not pair with the laser.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over five (5) years since the subject device was manufactured.Based on the results of the investigation, it is not possible to establish the root cause as the device was not returned for investigation.Olympus will continue to monitor field performance for this device.